# SDR HNAA2025033100192

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 47,798 hours, 44,696 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Failed
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES NOTICED BY MAIN CABIN DOOR.   FACT  29MAR25  00:41  CLT  INSPECTED AND FOUND SIDEWALL LIGHT BALLAST AT 1A TO HAVE A BURNT ODOR.  R+R BALLAST IAW AMM 33-21-03. OPS CHECK GOOD. NO MORE BURNING ODOR SMELT
